MathSciNet Relay Station
MathSciNet bibliographic data
MR925751 (89a:82026) 82A57 (82A05 82A42)
Chayes, J. T.; Chayes, L.; Fisher, Daniel S.; Spencer, T. Finite-size scaling and correlation lengths for disordered systems. Phys. Rev. Lett. 57 (1986), no. 24, 2999–3002.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement